# SDR SWAA2025033119442

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N8932Q
- Make and model: Boeing 737-8
- Aircraft serial: 42601
- Aircraft time: 1,872 hours, 993 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE METAL PLATE DELAMINATED<[01] UPON FURTHER INSPECTION FOUND EROSION TAPE NOT SECURED ON VERTICAL STAB LEADING EDGE. REMOVED AND REPLACED EROSION TAPE. ALL WORK PERFORMED IAW AMM 55-35-01
